Differential and Integral Equations

Integral equation methods for div-curl problems for planar vector fields in nonsmooth domains

Dorina Mitrea

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 18, Number 9 (2005), 1039-1054.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060121

Mathematical Reviews number (MathSciNet)
MR2162986

Zentralblatt MATH identifier
1212.35041

Subjects
Primary: 35C15: Integral representations of solutions
Secondary: 35F15: Boundary value problems for linear first-order equations 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 45E05: Integral equations with kernels of Cauchy type [See also 35J15]

Citation

Mitrea, Dorina. Integral equation methods for div-curl problems for planar vector fields in nonsmooth domains. Differential Integral Equations 18 (2005), no. 9, 1039--1054. https://projecteuclid.org/euclid.die/1356060121


Export citation